# SDR P9IA96026

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 3350 · Emergency Lighting
- Part: Charger Pack
- Condition: Dirty
- Location: Cabin
- Part time: 64,597 hours
- Component: Grimes, P72914
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT CENTER POSITION INOPERATIVE.  CLEANED TERMINALS ON CHARGER PACK, CHECKS GOOD PER MM 33-50-0.  (X)
